# SDR ASOA201102055

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621- 625 LT & RT OBLIQUE ANGLES CRACKED.  REMOVED ANGLES.  FITTED, DRILLED AND DEBURRED AND INSTALLED NEW ANGLES IAW SRM 51-42-21.
